Proceedings of the Japan Academy, Series A, Mathematical Sciences

Support of CR-hyperfunctions

Shinichi Tajima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 7 (1988), 239-240.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513174

Digital Object Identifier
doi:10.3792/pjaa.64.239

Mathematical Reviews number (MathSciNet)
MR974082

Zentralblatt MATH identifier
0664.32012

Subjects
Primary: 32A45: Hyperfunctions [See also 46F15]

Citation

Tajima, Shinichi. Support of CR-hyperfunctions. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 7, 239--240. doi:10.3792/pjaa.64.239. https://projecteuclid.org/euclid.pja/1195513174


Export citation

References

  • [1] Fuks, B. A.: Analytic functions of several complex variables. Translations of Mathematical Monographs, vol. 14, Amer. Math. Soc, Providence (1963).
  • [2] Greenfield, S. J.: Cauchy-Riemann equations in several variables. Ann. Scuola Norm. Sup. Pisa, 22, 275-314 (1968).
  • [3] Kashiwara, M., Kawai, T., and Kimura, T.: Foundations of Algebraic Analysis. Princeton Univ. Press (1986).
  • [4] Komatsu, H.: An introduction to the theory of hyperfunctions. Lecture Notes in Math., vol. 287, pp. 3-40 (1973).
  • [5] Morimoto, M.: Support and singular spectrum of hyperfunctions (Sato's conjecture and the sheaf Cn\x). Surikaiseki-kenkyusho Kokyuroku, RIMS, Kyoto Univ., 168, 28-59 (1972).
  • [6] Tajima, S.: Analyse microlocale sur les varietes de Cauchy-Riemann et probleme du prolongement des solutions holomorphes des equations aux derivees partielles. Publ. RIMS, Kyoto Univ., 18, 911-945 (1982).